MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® MASS CREATINE KINASE MB ISOENZYME (MMB) FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® MASS CREATINE KINASE MB ISOENZYME (MMB) FLEX® REAGENT CARTRIDGE
Model Number 10444904
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated mass creatine kinase mb isoenzyme (mmb) patient sample result obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely elevated mass creatine kinase mb isoenzyme (mmb) patient sample result was obtained on a dimension exl 200 system.The falsely elevated patient result was not reported to the physician.The same sample was reprocessed on two alternate non-siemens systems.The results obtained were lower and considered correct.The result from one non-siemens system was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated mass creatine kinase mb isoenzyme (mmb) result.
 
Additional Manufacturer Narrative
Additional information (08-feb-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.No product non-conformance was identified with the dimension exl 200 system or mass creatine kinase mb isoenzyme (mmb) assay.The cause of the event was determined to be the presence of a patient specific heterophilic antibody interferent.This is not a product issue as the mass creatine kinase mb isoenzyme (mmb) instructions for use states that the "patient samples may contain heterophilic antibodies that could react with immunoassays to give falsely elevated or depressed results.Mass creatine kinase mb isoenzyme (mmb) reagent has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." the customer is fully operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2023-00051 was filed on 08-feb-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® MASS CREATINE KINASE MB ISOENZYME (MMB) FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
helen bouchard
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key16326994
Report Number2517506-2023-00051
Device Sequence Number15057685
Product Code JHY
UDI-Device Identifier00842768013829
UDI-Public00842768013829
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model Number10444904
Device Catalogue NumberSMN 10444904
Device Lot NumberGB3209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale